# SDR C2XA10SH414

- Difficulty date: December 5, 2010
- Submitted: December 5, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 25,862 hours, 19,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR CENTER SILL HAS CORROSION REPAIRED SERVICE DOOR CENTER SILL IAW EMB 145 SRM 53-21-03.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
